Hail, Bowie
- When
- June 6, 7:25 PM CST
- Where
- Bowie County, 3 mi W of Texarkana
- Measured
- 2.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.433, -94.100
Baseball sized hail fell near FM 2148 between Hwy 59 and Hwy 67.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 1:20 PM CST, 6 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 220 PM CDT MON JUN 6 2005 .DISCUSSION... SEA BREEZE IS CURRENTLY ADVANCING NORTHWARD IN A LINE FROM LFK TO DRI TO LFT. THE WESTERN EDGE OF THE SEA BREEZE APPEARS TO BE INTERACTING WITH AN OLD OUTFLOW BOUNDARY. THIS SHOULD ENHANCE CONVECTION IN THE LATE AFTERNOON HOURS HEADING INTO THE EARLY EVENING HOURS. LOCALLY HEAVY RAINFALL SHOULD BE THE MAIN THREAT FROM THE STRONGER THUNDERSTORMS...THOUGH, SOME COULD TURN SEVERE LATER ON. AS FOR THE NEXT FEW DAYS...THE SUMMER TIME PATTERN OF AFTERNOON THUNDERSTORMS FROM SEA BREEZE ACTIVITY SHOULD STAY WITH US THROUGH AT LEAST THURSDAY. HAVE GONE WITH TEMPS THAT ARE SLIGHTLY COOLER THAN MAV IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... SHV 71 90 72 91 / 20 40 20 30 MLU 70 89 70 89 / 30 50 30 30 DEQ 70 89 70 90 / 20 20 20 20 TXK 72 90 72 91 / 20 20 20 20 ELD 70 89 70 89 / 30 40 30 30 TYR 72 91 72 91 / 20 20 20 20 GGG 72 91 72 91 / 20 20 20 20 LFK 71 92 72 92 / 20 40 20 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 23
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON JUN 6 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-071100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WITH THE AID OF DAYTIME HEATING...LOOK FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE REGION. THE THUNDERSTORMS WILL BECOME MORE CONCENTRATED ACROSS CENTRAL AND NORTH CENTRAL LOUISIANA AND EAST TEXAS THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS WILL HAVE THE CAPABILITY TO PRODUCE BRIEF LOCALLY HEAVY RAINFALL AND DAMAGING WIND GUSTS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT LIKELY THIS AFTERNOON OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AFTERNOON AND EVENING SEA BREEZE THUNDERSTORMS WILL BE POSSIBLE THROUGH AT LEAST THURSDAY ACROSS SOUTHERN PORTIONS OF THE FOUR STATE REGION...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA. BRIEF LOCALLY HEAVY RAINFALL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY ISOLATED SEVERE THUNDERSTORM THROUGH THURSDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 23
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 7 S CENTER 31.69N 94.18W
06/06/2005 SHELBY TX LAW ENFORCEMENT
TREES DOWN ON COUNTY ROAD 1012
0425 PM TSTM WND DMG 1 N CENTER 31.81N 94.18W
06/06/2005 SHELBY TX LAW ENFORCEMENT
TREES DOWN ON HWY 87.
0445 PM TSTM WND DMG 3 SSW JOAQUIN 31.93N 94.07W
06/06/2005 SHELBY TX CO-OP OBSERVER
TREE FELL ON A HOUSE.
0552 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/06/2005 CADDO LA LAW ENFORCEMENT
TREES DOWN ON ELLERBE ROAD.
0621 PM HAIL 3 E BRADLEY 33.10N 93.61W
06/06/2005 1.75 INCH LAFAYETTE AR LAW ENFORCEMENT
0625 PM TSTM WND DMG HAUGHTON 32.53N 93.51W
06/06/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN.
0628 PM HAIL HAUGHTON 32.53N 93.51W
06/06/2005 1.00 INCH BOSSIER LA LAW ENFORCEMENT
0640 PM HAIL TAYLOR 33.10N 93.46W
06/06/2005 0.88 INCH COLUMBIA AR PUBLIC
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 1 N SPRINGHILL 33.02N 93.46W
06/06/2005 0.88 INCH WEBSTER LA LAW ENFORCEMENT
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL GRAND CANE 32.08N 93.81W
06/05/2005 0.75 INCH DE SOTO LA PUBLIC
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL SPRINGHILL 33.00N 93.46W
06/05/2005 0.88 INCH WEBSTER LA TRAINED SPOTTER
0730 PM HAIL 3 W MAGNOLIA 33.27N 93.29W
06/05/2005 1.75 INCH COLUMBIA AR LAW ENFORCEMENT
&&
22PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL SPRINGHILL 33.00N 93.46W
06/06/2005 0.88 INCH WEBSTER LA TRAINED SPOTTER
0730 PM HAIL 3 W MAGNOLIA 33.27N 93.29W
06/06/2005 1.75 INCH COLUMBIA AR LAW ENFORCEMENT
&&
22The Shreveport radar (KSHV), 112 km away, was scanning. The volume nearest the first event began at 01:25 UTC.
1 hail. Local standard time, as filed.
Baseball sized hail fell near FM 2148 between Hwy 59 and Hwy 67.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481764.